Question

Started by Koriian, May 10, 2016, 12:53:00 PM

Previous topic - Next topic

0 Members and 1 Guest are viewing this topic.

pab1964

Quote from: Idaho
Quote from: KoriianI joined a long time ago but caved several times and could not recall my old password and the email I used, so I created a new account. Anyway over the years I have quit multiple times and made it as far as 93 days but cave for a variety of reasons. At the moment I am at 73 days quit but for some Monday morning I started having some minor physical withdrawals like the fog and light headed feelings. Is this normal?
Sounds like you have failed yourself and KTC many times. you have been taking a break for 73 days... come back when you are ready.
You want help or answers! One post away!
Tobacco is so addictive it took me a year after a massive heart attack, in which doctor confirmed caused from dipping to finally put a lid on the bitch! ODAAT EDD

Idaho Spuds

Quote from: KoriianI joined a long time ago but caved several times and could not recall my old password and the email I used, so I created a new account. Anyway over the years I have quit multiple times and made it as far as 93 days but cave for a variety of reasons. At the moment I am at 73 days quit but for some Monday morning I started having some minor physical withdrawals like the fog and light headed feelings. Is this normal?
Sounds like you have failed yourself and KTC many times. you have been taking a break for 73 days... come back when you are ready.

Thumblewort

It is obvious to me that you never bought into the guidelines in place here, so why should we make an effort to help you. Sounds like you repeatedly shit on countless months and quit brothers and sisters. Now you have questions? Please.
Some of my fondest and clearest memories are peeing in places that aren't bathrooms.

kubiackalpha

Not saying it is normal. but, it is not unusual. best to go see a doctor just to be on the safe side.

Koriian

I joined a long time ago but caved several times and could not recall my old password and the email I used, so I created a new account. Anyway over the years I have quit multiple times and made it as far as 93 days but cave for a variety of reasons. At the moment I am at 73 days quit but for some Monday morning I started having some minor physical withdrawals like the fog and light headed feelings. Is this normal?